# SDR COEA2012060506816

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 28,257 hours, 28,996 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112378200
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL P/N S57112378-200 HEAVY CHECK / MAJOR REPAIR:  LEFT WING LOWER SKIN AT RIB 13 JOINT HAS CHAFE FROM PANEL 552AB SEAL.  BLENDED OUT AND REPAIRED (PANEL P/N S57112378-200) PER SRAS DT/S-3140/12..7177 LEFT WING SURFACE SKIN AT RIB 13 JUNCTION FITTING BL4750 BETWEEN STIFFENERS 8-10.
